# SDR SWAA2024040157668

- Difficulty date: February 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INBOARD FAN COWL LOC . INTERNAL AREA ACCESS DOOR 413AR ON ENGINE 1 2024-145968<[01] REPLACED WEB INBOARD FAN COWL LOC . INTERNAL AREA ON ACCESS DOOR 413AR AT ENGINE 1 IAW B737-800 SRM 51-10-02 ITEM 9 AND CMM 71-13-30. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INBOARD FAN COWL LOC . INTERNAL AREA ON ACCESS DOOR 413AR AT ENGINE 1 IAW B737-800 SRM 51-10-02 ITEM 9 AND CMM 71-13-30. SEE INDIVIDUAL SIGN-OFF BELOW
